How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Carol Kryder LMFT Your Own Question
Carol Kryder LMFT
Carol Kryder LMFT, Mental Health Professional
Category: Mental Health
Satisfied Customers: 808
Experience:  APA Board Certified, Diplomate,Substance Abuse Professional, 20 years family therapy experience
Type Your Mental Health Question Here...
Carol Kryder LMFT is online now
A new question is answered every 9 seconds

I fear I am slipping into depression, please help

This answer was rated:

I have epilepsy and I am on Keppra which is a drug fairly new to me. The side effects of either the epilepsy or the keppra is depression.

What should I do?
Hello and thanks for using

If you feel you are slipping into a depression you need to contact your doctor immediately and report this symptom. You may need to be taken off the Keppra and started on something else. In any case, your doctor is the best one to determine whether the depression is due to the Keppra or the epilepsy. Please do not delay and contact your doctor immediately.

If this has been helpful please click on the "Accept" button. If you need clarification on anything I have said, please let me know.
Carol Kryder LMFT and other Mental Health Specialists are ready to help you

Related Mental Health Questions